# SDR AALA202503140187

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,260 hours, 14,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MILDEW SMELL THROUGHOUT THE AIRCRAFT. REPLACED BOTH RECIRCULATION FILTERS (AALA202503140187) (AALA202503147980). PER AMM 21-25-01.
